Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 140, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Oct 12, 2012, 12:44 AM MDT for Chaves County, New Mexico. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 12, 2012, 12:44 AM MDT (06:44 UTC)
- Expired
- Oct 12, 2012, 1:45 AM MDT
- In force
- 61 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
County Chaves County, NM
The radar
The Holloman AFB radar (KHDX), 104 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 6.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3667 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
874
WUUS55 KABQ 120644
SVRABQ
NMC005-120745-
/O.NEW.KABQ.SV.W.0140.121012T0644Z-121012T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1244 AM MDT FRI OCT 12 2012
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CHAVES COUNTY IN SOUTHEAST NEW MEXICO
* UNTIL 145 AM MDT
* AT 1235 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER EAST CENTRAL OTERO COUNTY...OR ABOUT 36 MILES
SOUTHEAST OF CLOUDCROFT...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL SOUTHWESTERN CHAVES COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND
AVOID WINDOWS.
&&
LAT...LON 3252 10536 3266 10536 3296 10485 3253 10485
3251 10497 3251 10535
TIME...MOT...LOC 0643Z 250DEG 33KT 3252 10536
$$
401 follow-up statement
661
WWUS55 KABQ 120714
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
114 AM MDT FRI OCT 12 2012
NMC005-120745-
/O.CON.KABQ.SV.W.0140.000000T0000Z-121012T0745Z/
CHAVES-
114 AM MDT FRI OCT 12 2012
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CHAVES COUNTY UNTIL 145 AM MDT...
AT 110 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER EXTREME SOUTHWESTERN CHAVES COUNTY...OR ABOUT 40 MILES
SOUTHEAST OF CLOUDCROFT...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
RURAL CHAVES COUNTY...
LAT...LON 3252 10536 3266 10536 3296 10485 3253 10485
3251 10497 3251 10535
TIME...MOT...LOC 0714Z 244DEG 43KT 3263 10512
$$
40What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 11:43 PM MDT, 1 hour 1 minute earlier.
Area forecast discussion, Oct 11, 11:43 PM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1143 PM MDT THU OCT 11 2012 .AVIATION... 06Z TAF CYCLE A WAVE OF SHRA/TSRA WILL SWEEP ACROSS THE FORECAST AREA FROM THE S AND SW TONIGHT THRU FRI AS AN UPPER LEVEL LOW PASSES TO THE NW OF THE FOUR CORNERS. PCPN CHANCES WILL INCR THRU THE NIGHT BEFORE PEAKING IN MOST LOCATIONS FROM 12 TO 18Z. AREAS SW OF A LINE FROM FMN TO ROW WILL SEE PCPN COVERAGE DECR BY MID DAY FRI...BUT STEADIER PRECIP WILL CONTINUE NE OF THIS LINE THRU THE AFTN. ALTHOUGH CIG/VSBY WILL LOWER WITH THE PCPN IN CENTRAL AND WESTERN AREAS...THEY SHOULD REMAIN VFR. HOWEVER...UPSLOPE FLOW THAT WILL DEVELOP ACROSS THE PLAINS TONIGHT WILL PRODUCE MVFR AND IFR CONDITIONS IN LIGHT RAIN...MIST AND AND LOW CEILINGS IN MANY LOCATIONS TOWARD SUNRISE UNTIL MID TO LATE MORNING. GUSTY S AND SW WINDS WILL ALSO DEVELOP ACROSS THE FORECAST AREA FRIDAY. THERE IS A BIG DISCREPANCY IN WIND STRENGTH BTWN THE GFS MOS AND NAM MOS GUIDANCE. THE GFS WIND SPEEDS APPEAR TO BE TOO STRONG...BECAUSE ABUNDANT CLOUD COVER SHOULD LIMIT ATMOSPHERIC MIXING. THE POTENTIAL EXISTS FOR PATCHY MVFR AND IFR CONDITIONS FRIDAY NIGHT IN WESTERN VALLEYS THAT GET SOAKED DURING IN THE DAY. 44 && .PREV DISCUSSION...308 PM MDT THU OCT 11 2012... CURRENTLY...CLOSED LOW IN CIRCULATION OVER THE SAN PEDRO CHANNEL AND GULF OF SANTA CATALINA...WITH RING OF LIGHTNING STRIKES OVER COASTAL SAN DIEGO COUNTY...AND ALONG FRONTAL BOUNDARY LYING ALONG THE COLORADO RIVER AND PUSHING EASTWARD INTO WESTERN ARIZONA. CIRCULATION ABOUT CLOSED LOW PUSHING BROAD DIFFLUENCE BAND INTO SOUTHWEST NEW MEXICO...WITH SHOWERS SPREADING NORTHEAST...CLOUDS THICKENING...AND ALL SIGNS POINTING TO AN INCREASINGLY SHOWERY PATTERN FOR THE STATE. NEAR ZERO SURFACE PRESSURE GRADIENT OVER THE STATE WILL KEEP WIND SPEEDS LIGHT AND GUSTS LOCALIZED TO AREAS NEAR DEVELOPING THUNDERSTORMS THROUGH THE EVENING. MODELS...IN GOOD AGREEMENT THROUGH THE WEEKEND AND WELL INTO NEXT WORK WEEK. PLAUSIBLE AND ACCEPTED CONSENSUS MOVES CLOSED LOW TO SOUTHERN NEVADA BY FRIDAY MORNING...AND TO THE FOUR CORNERS BY FRIDAY AFTERNOON. BY LATE SATURDAY...CLOSED LOW WILL UNCOIL INTO AN OPEN WAVE AND MOVE ACROSS THE MISSOURI VALLEY...AND INTO THE GREAT LAKES ON SUNDAY MORNING. MEANWHILE...BACK IN NEW MEXICO...FLOW ALOFT WILL VEER RAPIDLY TO THE NORTHWEST SATURDAY MORNING AS THE SYSTEM CLEARS THE STATE...AND BROAD NORTHWEST FLOW BECOMING ESTABLISHED OVER THE STATE BY LATE SATURDAY GOING INTO SUNDAY. WITH BROAD RIDGE CORE SETTING UP FROM THE TROPICAL EAST PACIFIC TO NORTHEAST MEXICO...THE FASTEST NORTHWEST FLOW WILL BE CONFINED TO A CLIP OF THE NORTHERN TIER OF THE STATE HEADING INTO MONDAY. NORTHWEST FLOW STRENGTHENING ON TUESDAY AS NORTHEAST MEXICO LOBE OF THE RIDGE CORE RETREATS BACK TO THE WEST AND AMPLIFIES UPSTREAM RIDGE OVER THE WEST COAST. OVERNIGHT...SHOWER AND THUNDERSTORM COVERAGE INCREASING STEADILY OVER NEW MEXICO...WITH GREATEST COVERAGE AND INTENSITY OVER THE WEST...AND CENTRAL MOUNTAIN CHAIN SUMMITS AND HIGHER SLOPES PICKING UP STEADY RUNS OF SHOWERS AS WELL. WARM MOIST AIR WORKING OUT AHEAD OF THE SYSTEM WILL KEEP OVERNIGHT TEMPERATURES VERY MILD...WITH EVEN HIGH COUNTRY SPOTS REMAINING IN THE UPPER 30S OVERNIGHT. FOR FRIDAY...SYSTEM MOVING OUT OF SOUTHERN NEVADA TO THE FOUR CORNERS THROUGH THE DAY...AS SURFACE TROUGH DEEPENS RAPIDLY OVER THE EASTERN PLAINS. BLUSTERY DIFFLUENT SOUTHWEST FLOW ALOFT...COPIOUS MOISTURE IN THE COLUMN...ACTIVE DYNAMICS...AND STRONG MOISTURE CONVERGENCE OVER THE EASTERN PLAINS SETS UP A VERY SHOWERY DAY. GUSTY WINDS OVER THE WEST WILL PUSH AGAINST WIND ADVISORY THRESHOLDS...BUT SOME VARIANCE IN WIND STRENGTH GUIDANCE OF LATE LEADS TO LETTING OUR OVERNIGHT SHIFT COLLEAGUES HAVE ONE FINAL LOOK AT THIS BEFORE FRIDAY MORNING. ALL SPOTS HEADING FOR A GOOD SOAKING STATEWIDE...WITH HEAVIEST AMOUNTS GENERALLY FROM THE FOUR CORNERS OUT OVER THE EASTERN PLAINS. SLIGHT RISK ALREADY IN FOR THE EASTERN TIER FRIDAY AFTERNOON...WITH GOOD SPEED AND DIRECTIONAL SHEAR...LIFTED INDICES RUNNING 4 TO 6 BELOW C...AND MUCAPE NEAR 1500 JOULES PER KG...ALL CONTRIBUTING TO HAIL AND WIND THREAT WITH SOME SUPERCELLS POSSIBLE INTO FRIDAY EVENING. STRONG TRANSPORT WINDS WILL MOVE ANY INITIATED THUNDERSTORMS RAPIDLY TO THE NORTHEAST AND INTO THE TEXAS PANHANDLE COUNTRY THROUGHOUT THE EVENT. MUCH COLDER AIR WORKING INTO THE NORTH FRIDAY NIGHT WILL CHANGE RAIN OVER TO WET SNOW OVER THE SUMMITS AND HIGHER SLOPES OF THE NORTHERN MOUNTAINS...WITH A COUPLE OF INCHES POSSIBLE BY EARLY SATURDAY MORNING. OVERNIGHT TEMPERATURES MOVING BACK DOWN 10 DEGREES AS THE COLD FRONT MOVES ON THROUGH. FOR SATURDAY...SYSTEM SHIFTING TO EASTERN COLORADO WITH FAST FLOW ALOFT ROUNDING THE BASE OF THE CLOSED LOW AND KEEPING BREEZY CONDITIONS GOING THROUGH THE MORNING FOR SOUTHERN AND EASTERN SECTIONS OF THE STATE. COMPANION SURFACE LOW SETTING UP OVER THE PLATTE RIVER VALLEY OF CENTRAL NEBRASKA...AS COLD FRONT SWINGS RAPIDLY EASTWARD INTO THE TEXAS PANHANDLE. BIG COOL DOWN IN STORE...WITH MOST TEMPERATURES RUNNING 5 TO 10 DEGREES BELOW MID OCTOBER NORMALS...AND A LITTLE CLOSER TO NORMAL IN THE EXTREME EAST. LINGERING SHOWERS OVER THE NORTHERN TIER WILL END SATURDAY AFTERNOON AS DOME OF HIGH PRESSURE BUILDS INTO THE STATE FROM THE WEST WITH SOME NORTHWEST BREEZES AT THE SURFACE. SATURDAY NIGHT TEMPERATURES BACK DOWN TO THE FREEZING MARK AND BELOW OVER THE NORTHERN AND WESTERN MOUNTAINS FOR SUNDAY...NORTHWEST FLOW ALOFT ACROSS THE STATE WITH HIGH PRESSURE BUILDING IN FOR A DRY AND SUNNY FINISH TO THE WEEKEND. TEMPERATURES REBOUNDING BACK TO NORMAL LEVELS FOR MID OCTOBER. SOME AFTERNOON BREEZES DEVELOPING OVER THE EASTERN SLOPES AND ADJACENT PLAINS OF THE CENTRAL MOUNTAIN CHAIN. OUTLOOK...MONDAY THROUGH WEDNESDAY...WARMING TREND THROUGH TUESDAY...WITH TEMPERATURES LEVELING OFF 6 TO 12 DEGREES ABOVE NORMAL ON WEDNESDAY...UNDER SUNNY SKIES. NO PRECIPITATION IN THE CARDS IN STRENGTHENING NORTHWEST FLOW THROUGH MIDWEEK. AFTERNOON BREEZES ON TAP EACH DAY FOR THE EASTERN SLOPES AND AND ADJACENT PLAINS OF THE CENTRAL MOUNTAIN CHAIN...WITH BREEZINESS DEVELOPING OVER THE CONTINENTAL DIVIDE AND NORTHERN MOUNTAIN SUMMITS AND HIGHER SLOPES IN FASTER FLOW ON WEDNESDAY. WEAK COLD FRONT WILL SIMPLY SHIFT WIND DIRECTIONS AS IT SLIDES SOUTHWARD CROSS THE EASTERN THIRD OF THE STATE TUESDAY NIGHT INTO WEDNESDAY AND HELPS LEVEL OUT TEMPERATURE TRENDS. SHY .FIRE WEATHER... LOW LEVEL MOISTURE NOW LARGELY IN PLACE ACROSS MUCH OF E NM WITH INCREASING MID LVL MOISTURE ALSO...BUT MOST OF W AND CENTRAL AREAS WILL NOT SEE NEARLY THE MOISTURE INCREASE NEXT 12 TO 18 HOURS... THOUGH SOMEWHAT BETTER THAN WHAT WAS IN PLACE A DAY OR TWO BACK. SOMEWHAT BETTER MIXING W HALF OF NM AND SE AZ WILL LIMIT SOMEWHAT THE LOW LVL MOISTURE CONTRIBUTION FROM THE GULF OF CA...BUT STILL YIELD AT LEAST A LITTLE BETTER PW ACROSS MOST OF W AND CENTRAL NM LATER TONIGHT AND FRI MORN TO PERHAPS MIDDAY. BEST CHANCES FOR WETTING RAINS STILL APPEAR TO BE TONIGHT INTO FRIDAY FOR WESTERN AND CENTRAL AREAS...AND FRIDAY INTO FRIDAY NIGHT OVER THE EAST. STILL A FAIR POTENTIAL FOR STRONG TO SEVERE STORMS TO FORM FROM ROUGHLY THE PECOS RIVER VALLEY TO THE TEXAS LINE FRIDAY INTO FRIDAY EVENING. OVERALL MOST MTN REGIONS IN CENTRAL THIRD OF NM SHOULD SEE GENERALLY A QUARTER OF AN INCH TO SIX TENTHS OF AN INCH OF RAINFALL WITH THIS SYSTEM NEXT 24 TO 36 HRS...WHILE THE N THIRD HIGH TERRAIN SHOULD SEE MORE...GENERALLY IN THE ONE HALF TO JUST OVER 1 INCH RAINFALL AMTS. SOME SNOW ALSO A PRETTY GOOD BET MAINLY LATER FRIDAY AND FRIDAY NIGHT...BUT ANY ACCUM SHOULD BE CONFINED TO ABOVE NINE OR TEN THOUSAND FEET. RH RECOVERIES GOOD TO EXCELLENT EVERYWHERE TONIGHT AND GENERALLY FAIR TO VERY GOOD RANGE FRI NIGHT. WINDS WILL LIKELY BE THE BIGGEST FIRE WEATHER ISSUE WITH THIS SYSTEM AS THE APPROACHING UPPER LOW...ALONG WITH A DEVELOPING EAST TO WEST LOW LEVEL GRADIENT OVER PORTIONS OF THE NORTHEAST/EAST CENTRAL COULD LEAD TO A CANYON WIND INTO THE MID AND UPPER RIO GRANDE VALLEY TONIGHT. HAVE DECREASED SPEEDS SLIGHTLY THOUGH AS FLOW TO BE AS MUCH OR MORE SE THAN E WHICH WOULD LOWER GAP WIND SPEEDS. STRONGER WINDS ALOFT ASSOCIATED WITH THE APPROACHING LOW MAY LEAD TO SOME GUSTY MOUNTAINTOP WINDS WEST OF THE CONTDVD TONIGHT. THE 700-500 MB WINDS OF 50-60KTS ARE STILL INDICATED FROM SOUTHWEST TO NORTHEAST OVER NM FRIDAY. CLOUD COVER AND PRECIPITATION SHOULD LIMIT WIND POTENTIAL PARTIALLY...BUT CANNOT RULE OUT SOME GUSTS TO AROUND 50 MPH AS THE COLD FRONT ROLLS FROM WEST TO EAST OVER THE STATE AND THE UPPER LOW LIFTS OVER THE FOUR CORNERS. NORTHWEST WINDS WILL STAY GUSTY FRIDAY NIGHT AND SATURDAY...ESPECIALLY ALONG THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS BORDER. AS THE UPPER LOW AND FRONT PROGRESS NORTHEASTWARD...RAPID DRYING WILL SURGE FROM WEST TO EAST OVER THE STATE. COOLER TEMPERATURES SHOULD KEEP RH VALUES FROM CRATERING INTO CRITICAL CONDITIONS TERRITORY FOR MOST LOCALES FRIDAY AFTERNOON DESPITE THE FAIRLY STRONG WINDS. HOWEVER PORTIONS OF THE MIDDLE AND LOWER RIO GRANDE VALLEY AND SOME WEST CENTRAL VALLEYS COULD GET CLOSE FOR AN HOUR OR TWO MID TO LATE AFTN FRI. A FEW RAIN AND SNOW SHOWERS COULD LINGER OVER THE NORTHERN MOUNTAINS SATURDAY. NW FLOW STILL SHOULD RULE THE AREA WEATHER PATTERN EARLY TO MID WEEK NEXT WEEK...SO DRY AND WARMER WEATHER ARE FORECAST. DAYTIME TEMPERATURES RECOVER TO ABOVE AVERAGE VALUES MONDAY WHILE SOME AFTERNOON NORTHWEST BREEZES WILL BE POSSIBLE ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. 43 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 44
Hazardous weather outlook, Oct 11, 6:00 AM MDT, 18 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT THU OCT 11 2012 NMZ501>540-121200- ALBUQUERQUE METRO AREA-CENTRAL HIGHLANDS-CHAVES COUNTY PLAINS- CHUSKA MOUNTAINS-CURRY COUNTY-DE BACA COUNTY- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-EASTERN LINCOLN COUNTY- EASTERN SAN MIGUEL COUNTY-ESTANCIA VALLEY-FAR NORTHEAST HIGHLANDS- FAR NORTHWEST HIGHLANDS-GUADALUPE COUNTY-HARDING COUNTY- JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-LOWER RIO GRANDE VALLEY- NORTHEAST HIGHLANDS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- NORTHWEST HIGHLANDS-NORTHWEST PLATEAU-QUAY COUNTY- RATON RIDGE/JOHNSON MESA-ROOSEVELT COUNTY-SAN FRANCISCO RIVER VALLEY- SAN JUAN MOUNTAINS-SANDIA/MANZANO MOUNTAINS-SANTA FE METRO AREA- SOUTH CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-SOUTHWEST CHAVES COUNTY- SOUTHWEST MOUNTAINS-UNION COUNTY-UPPER RIO GRANDE VALLEY- UPPER TULAROSA VALLEY-WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS- WEST CENTRAL PLATEAU-WEST SLOPES SANGRE DE CRISTO MOUNTAINS- 600 AM MDT THU OCT 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG LOW PRESSURE SYSTEM WILL APPROACH THE STATE ON FRIDAY AS AN ASSOCIATED PACIFIC COLD FRONT SWEEPS FROM WEST TO EAST. AS THE FRONT INTERACTS WITH ABUNDANT LOW LEVEL MOISTURE FRIDAY AFTERNOON... A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS MAY DEVELOP. STRONG TO SEVERE STORMS ARE POSSIBLE MAINLY ALONG AND EAST OF A LINE FROM RATON TO ROSWELL. MEANWHILE...BEHIND THE FRONT...WIND GUSTS UP TO 50 MPH ARE POSSIBLE. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FRIDAY AFTERNOON AND EVENING FOR THE EASTERN PLAINS DUE TO SEVERE WEATHER. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 12, 1:42 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 33 min |
| Oct 12, 1:55 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 49 min |
| Oct 12, 3:01 AM MDT | Special Weather Statement | ABQ | Chaves | 59 min |
| Oct 12, 3:02 AM MDT | Areal Flood Advisory | ABQ | Chaves | 118 min |
| Oct 12, 3:18 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 57 min |
| Oct 12, 3:25 AM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 65 min |
| Oct 12, 4:05 AM MDT | Wind Advisory | ABQ | 14 hr | |
| Oct 12, 5:46 AM MDT | Areal Flood Advisory | ABQ | Curry, Roosevelt | 119 min |
| Oct 12, 12:58 PM MDT | Special Weather Statement | ABQ | Sandoval | 47 min |
| Oct 12, 2:30 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Oct 12, 2:33 PM MDT | Severe Thunderstorm Warning | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe, Taos | 27 min |
| Oct 12, 3:37 PM MDT | Special Weather Statement | ABQ | Santa Fe | 53 min |
| Oct 12, 4:50 PM MDT | Special Weather Statement | ABQ | Santa Fe | 25 min |
| Oct 12, 5:00 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 45 min |
| Oct 12, 5:14 PM MDT | Tornado Warning | ABQ | Mora, San Miguel, Santa Fe | 31 min |
| Oct 12, 5:47 PM MDT | Severe Thunderstorm Warning | ABQ | Mora, Rio Arriba, San Miguel, Santa Fe, Taos | 24 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.